# SDR SWAA012677

- Difficulty date: September 25, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 62,091 hours, 67,265 cycles
- Engine: Ge CFM56*
- Engine time: 66,405 hours, 74,748 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUT DOWN, DECLARED EMERGENCY, AIR TURNBACK.  NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AFTER T/O.  REMOVED AND REPLACED OIL FILTER AND RAN ENGINE.  CK'D FILTER, NO CONTAMINANTS FOUND.  OPS CK GOOD PER MM.
